Irreducible triangulations of surfaces

Z. Gao, R. B. Richter, P. D. Seymour

Research output: Contribution to journalArticle

7 Scopus citations
Original languageEnglish (US)
Pages (from-to)206-217
Number of pages12
JournalJournal of Combinatorial Theory. Series B
Volume68
Issue number2
DOIs
StatePublished - Nov 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Irreducible triangulations of surfaces'. Together they form a unique fingerprint.

  • Cite this